# SDR UPS03840473

- Difficulty date: April 12, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 46198102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RIGHT WHEEL WELL OUTBOARD STA. 940 UPPER BEAM FITTING IS CRACKED AT LONG. 24R     REMOVED AND REPLACED FITTING I.A.W. DWG 4619810,AND SRM. 51-1-20D
